Vesties’ Village

Pfizer vaccine side...
 
Notifications
Clear all

[Solved] Pfizer vaccine side effects

Page 10 / 13

Josephine
(@josephine)
Active Member
Joined: 3 months ago
Posts: 19
 

@ddiaz21 i really feel for you and totally understand your frustration. We are just sent home to deal with it and hope for the best. I'm so over myself. One thing seems to lead to another with no let up. Plz keep up updated on your progress with new GP. Fingers crossed for you. 🙂


ReplyQuote
Dee
 Dee
(@medee)
Very Active Member
Joined: 3 months ago
Posts: 482
 
Posted by: @nadland

Eeek. Not sure if I'm doing this right. No they have not done an ecg or anything. They telling me it is just anxiety. Mmmhmmm. Almost 3 weeks and still have chest pain, pins and needles now up to my hips and elbows. Left side of face now tingling. Still shooting pains in my head. Dr is going to send me for nerve tests. But they absolutely refuse to admit it was the vaccine. 

😒😒


Norma liked
ReplyQuote
Debbie UK
(@debbiebeed)
New Member
Joined: 2 months ago
Posts: 2
 

@judes thanks for your reply, it has made me certain I have made the right decision not to get the 3rd booster jab, I have been gently pressured at work to get it ! I am actually ok now, but the intense attack lasted for 2 months in total. 2 months of literally wanting to die. I sincerely hope you are ok now x

 


Madge
(@maddie628)
Active Member
Joined: 5 months ago
Posts: 13
 

@emma So sorry to hear.My son has bad symptoms,going into 8th month now.Not sure if he will be able to continue to work.Scared. Has anything else all helped/He takes Remeron and lorazepam for sleep but often the brain zaps wake him up at 2 or 3 AM and he cannot go back to sleep. 


ReplyQuote
Madge
(@maddie628)
Active Member
Joined: 5 months ago
Posts: 13
 

@emma So sorry to hear.My son has bad symptoms,going into 8th month now.Not sure if he will be able to continue to work.Scared. Has anything else all helped/He takes Remeron and lorazepam for sleep but often the brain zaps wake him up at 2 or 3 AM and he cannot go back to sleep. 


ReplyQuote
Praying
(@emma)
New Member
Joined: 4 months ago
Posts: 3
 

@maddie628 I’m so sorry to hear that. 
I take a lot of vitamins for my heart. Vitamin E, B-complex, Fish oil, Potassium, Zinc, COQ10, Milk Thistle, L-Arginine,Astaxanthin, Turmeric Curcumin, Garlic and Vitamin D. I still wake up at 2am and I can’t go back to sleep at all. My heart is a little better and pin and needles are going away. I hope he gets better ❤️


KitKat and Norma liked
ReplyQuote
Covid-19 Vaccine side effects
(@judes)
Active Member
Joined: 3 months ago
Posts: 56
 
Posted by: @debbiebeed

@judes thanks for your reply, it has made me certain I have made the right decision not to get the 3rd booster jab, I have been gently pressured at work to get it ! I am actually ok now, but the intense attack lasted for 2 months in total. 2 months of literally wanting to die. I sincerely hope you are ok now x

 

Hey Debbie - I'm so relieved to hear you didn't get the 3rd jab! That said, let's not forget I had my 3rd only 15 weeks after my 2nd and now the recommendations are to wait 6 months. I'm like...WTF? Who in our provincial government decided to tell me to get it so soon after the 2nd? 

At any rate, I would wait if I were you and if you can.

I'm at 6 weeks ? and still...not great, but the fact that you are so much better after 2 months gives me hope. I am better, but I am still not able to work and can't go anywhere, so it's all relative... I go into a store and BAM! Instant and severe head pain, vertigo, disorientation, nausea...and it goes on for days.

It can't be just us! I'm just SO happy you are feeling better and that you are waiting for the 3rd jab.

Please stay in touch and keep us posted. Big hugz!

 


KitKat liked
ReplyQuote
Kay
 Kay
(@kay1974)
New Member
Joined: 2 months ago
Posts: 3
 

So glad I found this page. I had both pfizer vaccines, first one just sore arm afterwards. Second one, standard reported side effects, fever, fatigue and sore arm. A week later after my second vaccine woke up in the middle of the night thinking I was having a heart attack. That continued as well as dizziness and heavy head a few weeks later. Two months on dizziness and heavy head still there. Anxiety is through the roof. My doctor referred me to the cardiologist who I'm seeing next week. Blood tests and all other exams are clear. I do have vestibular problems but never this bad. Hope it goes away soon... 


ReplyQuote
Buff
 Buff
(@buffpitt)
New Member
Joined: 2 months ago
Posts: 1
 

Hi all

New to this forum. I am in utter utter hell as 2 months and 5 days ago I had the first Pfizer dose and felt mildly dizzy immediately, was not stressed as figured it was my body’s initial response and it would go in a couple of days. No it got worse. I have not had one minutes break from the dizziness and strange eye/sight problems in the entire 9 weeks since. I have done nothing for the whole 2 months but try to get better. Not one doctor, including the one who gave me the vaccine promising it was all safe as anything, has helped me in any way. I am treated like I am a neurotic hypochondriac. No plan of action, no contacting me to see if things have improved. I have been to the doctor 9 times, Emergency. I have tried acupuncture, Traditional Chinese Medicine, bioresonance, kineisiology, a month of homeopathic remedies, drowsy prescription antihistamine, Endep, massive doses of every vitamin known to man, tissue salts etc etc. And nothing.

I have suffered from extremely bad migraines for 30 years, had labyrinthitis once but never ever any vestibular problems or vertigo. Just before getting the Pfizer I tried propranolol (beta blockers)for 5 weeks hoping it would prevent migraines. It did seem to work but I did have mild dizziness after taking it each day - this is a normal reaction and was absolutely fine and always went away quickly afterwards. Can anyone help me please?😢


KitKat and Josephine liked
ReplyQuote
Barrymacddd
(@danwood012)
Active Member
Joined: 2 months ago
Posts: 5
 

@makanahi hi Mark, how are you doing now? am 2 months post the second Pfizer vaccine and all of my symptoms are as follows:

Dizziness
Tingling
Shooting pain through body
Tingling toes both feet
Tingling shooting through body
Swelling of arms and chest separate occasions
Spasms started in toes and chest
Recent - Spasms all over body accompanied by tingling
Pins and needles left hand, left foot, arm in other spots of body
Headaches
Full body ache worst in morning gets slightly better through day
Weakness
Loss of muscle
Blurry vision painful back of eyes and sensitivity to light
Black flashes In vision
Bladder spasm followed by urinary incontinence
Stomach spasms followed by string like faeces/Loss of appetite
Heartburn
Recent - Tingling and spasms in eye and face
Forgetting things regularly. Takes alot longer to remember basic things and can't remember things that presently occurred.
Lack of sleep
Fatigue throughout day
Constant dry mouth
Pain sitting down or leaning on muscle after a short period
Body shaking
Hot flushes sweating
Sweating palms of feet and hands at random
Waking up numb/pins and needles lower arms feels like no blood flow
Joint pain and cracking
New- fingers twitching after intense stabbing pain
Muscle stiffness
Hands and feet more than often cold
Floaters in vision
Eyesocket pain
Chin around mouth tingling and spasm
Foot and calves cramp

2 months I am now unable to sleep and my heart seems to accelerate as I am about to go to sleep. Chest pain is getting significantly worse. 

I am very concerned when to you see your symptoms wear off? thanks 


KitKat and Josephine liked
ReplyQuote
Barrymacddd
(@danwood012)
Active Member
Joined: 2 months ago
Posts: 5
 

@chelsun hi chelsun, how are you doing now?

How many months post the vaccine did you see improvement if symptoms? 


ReplyQuote
Barrymacddd
(@danwood012)
Active Member
Joined: 2 months ago
Posts: 5
 

@maddie628 hi Emma how is your son doing now? 


ReplyQuote
Barrymacddd
(@danwood012)
Active Member
Joined: 2 months ago
Posts: 5
 
Posted by: @johnson2021

telegram: Contact @vaccinereversal

Please see attached link for vaccine reversal protocol. This protocol will reverse all jab damage and restore homeostasis.

How do I join this group!?

 


Liana liked
ReplyQuote
Dee
 Dee
(@medee)
Very Active Member
Joined: 3 months ago
Posts: 482
 
Posted by: @medee
Posted by: @nadland

Eeek. Not sure if I'm doing this right. No they have not done an ecg or anything. They telling me it is just anxiety. Mmmhmmm. Almost 3 weeks and still have chest pain, pins and needles now up to my hips and elbows. Left side of face now tingling. Still shooting pains in my head. Dr is going to send me for nerve tests. But they absolutely refuse to admit it was the vaccine. 

😒😒

Did you do your nerve test? Anything showed up on the reports?

How are you feeling these days?


Norma liked
ReplyQuote
Rika33
(@rika33)
New Member
Joined: 2 months ago
Posts: 3
 

@quail444 unfortunately same for me. It's been 5 months now with depersonalization/derealization symptoms, eye floaters and tinnitus. I take supplements, I do yoga and talk therapy just to deal with these symptoms and I hope one day I will get better. It's crazy that doctors do not give you the possibility that all these might relate to the vaccine.


ReplyQuote
Page 10 / 13